# SDR AALA2019123080909

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 19,411 hours, 7,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FA PANEL MESSAGE CHECK DOOR PRESSURE ON DOOR 1R WHEN SLIDE IS ARMED. SERVICED R1 DOOR DAMPER CYLINDER IAW AMM 52-10-00. NO LEAKS NOTED.
